# SDR SWAA970049

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Engine: Ge CFM563B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Bird Strike
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

EXPERIENCED BIRDSTRIKE TO NR 1 ENGINE DURING CLIMBOUT, ACCOMPANIED BY VIBRATION.  AIRCRAFT RETURNED TO SMF AND MADE AN UNEVENTFUL LANDING.  PERFORMED BIRDSTIRKE INSPECTION, REPLACED DAMAGED FAN BLADES AND PERFORMED ENGINE RUN PER BOEING M/M.
